Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi I was on derpo after giving birth on May

Hi
I was on derpo after giving birth on May and I was supposed to go for another shot on the 10th of August but on the 8th I started bleeding then I went to clinic they gave me famynor to stop bleeding the problem is if I stop using pills because I see it has stoppedthe bleeding continues. I'm worried what might be the problem
Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i just had a baby almost two months now. i bled for a month and my period came on 1st august and now its back on the 18th august. I have resumed having sex with my partner and the last time we had sexual intercourse was sunday and my period came the day after. Is that normal??

doctor1 MD

Hi I suffer with pcos but after having my daughter a year ago my periods have been more normal on a 35 day cycle and not on birth control but take metformin 2 times a day. My period is almost 2 weeks late took a preg test twice both negative but I ve been more tired then normal feeling sick if don t eat when usually do and cramping but no period??? Could I be pregnant or is it something else??? Please help thanks

doctor1 MD

Hi I am 29 years My second delivery happened in last August and the babyis no more due to some heart problem Afterthat I had heavy bleeding and the doctor said it is hormonal imbalance she gave me novelon for three months then the periods was controlled it stopped in 3 days.After that again in 4th month it extended after 4days again then the doctor gave trapic tablet and periods got controlled.What will happen next month ?what is my actual problem and to make my periods normal?Please help me

Loading Online Doctors....